Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 30, 2025, 6:08 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2025, 6:08 PM MDT (00:08 UTC)
- Expired
- Jul 30, 2025, 9:08 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:20 PM MDT | FLASH FLOOD | 2 Ssw La Veta, CO | EM reported flow over CO-12 in addition to debris flow. Debris caused some overflow in roadside ditches. County Rd 420 and Indian Creek also experienced similar conditions at this time, but no sperate reports. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.1 hours before the alert went out and 358 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 3481 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606
WGUS55 KPUB 310008
FFWPUB
COC023-055-071-310315-
/O.NEW.KPUB.FF.W.0037.250731T0008Z-250731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
608 PM MDT Wed Jul 30 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
East Central Costilla County in south central Colorado...
South Central Huerfano County in southeastern Colorado...
Western Las Animas County in southeastern Colorado...
* Until 915 PM MDT.
* At 608 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
La Veta, Spanish Peaks, Cuchara Pass, Cuchara, Indian Creek on the
southeastern Spring Burn Scar, Spring Burn Scar south of Highway
160 in Huerfano county and southeastern Spring Burn Scar south of
Highway 160 in Costilla county.
This includes the following high risk locations...
Sulphur Springs on Indian Creek and County Road 421 near Indian
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3747 10524 3760 10481 3747 10470 3738 10480
3727 10505 3730 10529
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
MG1 follow-up statement
822
WGUS75 KPUB 310308
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
908 PM MDT Wed Jul 30 2025
COC023-055-071-310318-
/O.CAN.KPUB.FF.W.0037.000000T0000Z-250731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-Huerfano CO-Las Animas CO-
908 PM MDT Wed Jul 30 2025
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL COSTILLA, SOUTH
CENTRAL HUERFANO AND WESTERN LAS ANIMAS COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3747 10524 3760 10481 3747 10470 3738 10480
3727 10505 3730 10529
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 5:18 PM MDT, 50 minutes earlier. Its key messages:
- Flash Flooding potential continues into tonight and tomorrow.
- Chances for below normal temperatures and continued showers and storms persist into Friday.
- A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week.
Area forecast discussion, Jul 30, 5:18 PM MDT, 50 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 518 PM MDT Wed Jul 30 2025 .KEY MESSAGES... - Flash Flooding potential continues into tonight and tomorrow. - Chances for below normal temperatures and continued showers and storms persist into Friday. - A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 241 PM MDT Wed Jul 30 2025 Currently.. Temperatures are in the 70s on our plains and over our mountain valleys as of 1 PM, with dewpoints primarily in the 50s. There are a few dewpoints in the 60s on the far eastern plains and a few 40s over the San Luis Valley. Winds are mainly easterly over the plains, with scattered to broken mid and upper-level cloud decks. Showers and thunderstorms began over the central mountains and are widespread over Lake, Chaffee, and Saguache counties spreading into the Pikes Peak region as of 230 PM. Storms have been moving ENE but are expected to shift to a more easterly and eventually ESEerly motion throughout the afternoon and evening. Storm motions are slow. Rest of Today and Tonight.. A Flash Flood Watch remains in effect through 10 PM for all of our eastern mountains, the Pikes Peak region, Fremont County, the I-25 corridor, and eastwards onto portions of our plains. Heavy rain is expected with widespread thunderstorms today. Thunderstorms will continue to slowly push east across the I-25 corridor through this afternoon, then eastwards onto the plains later this evening, clearing into Kansas throughout the very early morning hours of tomorrow. Overcast skies will keep temperatures mild on our plains, with lows ranging from upper 50s to low 60s. Clearing skies over the high country and high mountain valleys will give way to cooler temperatures in the 30s and 40s. Clearing skies over the San Luis Valley could also lead to patchy fog and low cloud development early tomorrow morning. If southeasterly winds redevelop early enough along the I-25 corridor, patchy fog will also be possible for portions of our mountain adjacent plains as well. Tomorrow.. The upper ridge axis remains in place as we head into tomorrow, leading to southwest flow aloft and moist southeasterly flow at the surface. Overnight convection and outflow boundaries surging easterly across the plains will lead to very moist start to our day, especially on the plains. Much of the area will start out the day with 100% rh and dewpoints in the 50s and 60s. PWATs do begin to decrease slightly as we head into tomorrow, especially over the high country. Values look to drop from around 1.0 down closer to 0.8 over the eastern mountains, with lesser amounts further westwards. On the plains, value's decrease from 1.0-1.4 to more like 0.8-1.2. QPF amounts remain very similar to today though, ranging from 0.2 to 0.5 along the I-25 corridor, with highest amounts over eastern Fremont and Pueblo counties, where easterly upslope will be favored. The WPC has the entire forecast outlined for another marginal risk of Flash Flooding for tomorrow. For now, have held off on Watch issuance, in favor of waiting to see more high res trends, along with trends from today's rainfall. At this time though, Flash Flood Watch issuance for tomorrow does seem likely (70% chance), with heavy rainfall and Flash Flooding possible for much of the area. Of course, this will be highly dependent on where individual storms end up, and which areas may end up being too stable as well. As for the severe risk, SPC has portions of the Pikes Peak region in a marginal risk for severe weather for tomorrow. Though instability will be on the higher end, ranging from 1500-2000 J/Kg depending on which model you ask, shear looks to be maximized over northern portions of our forecast area, with the wave passing to our north tomorrow. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 301 AM MDT Wed Jul 30 2025 Friday...Upper ridge starts to flatten out and build back across AZ and southern CA, allowing for more of a southern surface flow and slightly warmer aftn temperatures. However, low-level moisture pool remains rich with little change to dewpoints, and an upper disturbance crossing the Rockies through the day will provide the spark for another round of afternoon and evening convection. Storm movement will likely be to the east, and QPF is reduced compared to Thu. However, forecast CAPE is very high especially near the eastern border through the late aftn, coinciding with a bulk shear maxima. Current SPC guidance is just indicating General thunder across much of Colorado, but would not be surprised if this gets adjusted as well. Though QPF is lower, there is plenty of storm fuel to tap into and flash flooding will continue to be a concern for susceptible areas after rainfall from the previous days. Plan on highs in the upper 70s to lower 80s for the high valleys, and upper 70s to upper 80s for the plains. Saturday through Tuesday...Long range models indicate that the upper ridge of high pressure starts to build back into the Four Corners region over the weekend and into the beginning of the next work week. Scattered mt convection will reoccur once again for Sat, but then Sunday onward will see just isolated activity each aftn and eve for much of the area. A warming trend will settle in as well, with highs climbing back into the 90s for the plains, and mid to upper 80s for the high valleys. Moore && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 515 PM MDT Wed Jul 30 2025 Main concern will be passing -tsra early this evening and tomorrow afternoon across most of the region. There will also be a chance of some lower clouds towards sunrise tomorrow morning. Otherwise, outside of tsra, winds will be diurnally driven through the period with some gusty synoptic winds during the afternoon time period. Any tsra should be brief with brief periods of mvfr. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for COZ072>089-093- 094. && SHORT TERM...EHR/KT LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jul 30, 11:26 AM MDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Wed Jul 30 2025 COZ058>089-093>099-311730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Wed Jul 30 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the best coverage over and near the higher terrain. Slow movement of these storms, along with increased available moisture, will lead to the potential for heavy rainfall and flash flooding. Areas with highest risk for Flash Flooding include area burn scars, the Chalk Cliffs, urban areas, and areas where soils may be saturated from previous rainfall. A Flash Flood Watch is in place over and near the Southeast Mountains into the adjacent plains from 1PM to 10PM this evening. Other storm threats include gusty winds up to 45 mph, with one or two storms across the southeast plains possibly producing strong winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms with potentially heavy rainfall are forecast Thursday and Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 30, 4:37 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Wed Jul 30 2025
COZ084-085-302300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
437 PM MDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 500 PM MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 21 miles east of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hanover, Yoder, Truckton, Schriever Space Force Base, and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3854 10462 3894 10457 3895 10415 3853 10412
TIME...MOT...LOC 2236Z 274DEG 13KT 3884 10443
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Jul 30, 5:03 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
503 PM MDT Wed Jul 30 2025
COZ069-072-073-302330-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
503 PM MDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CUSTER AND EAST
CENTRAL SAGUACHE COUNTIES THROUGH 530 PM MDT...
At 501 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 48 miles north of Alamosa, moving east at 15 mph.
HAZARD...Heavy rain and Wind gusts up to 40 mph and pea size hail.
This heavy rain is falling on the steep western slopes of
the Sangre de Cristo mountains.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Villa Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3810 10594 3828 10600 3825 10567 3803 10566
TIME...MOT...LOC 2301Z 277DEG 11KT 3817 10590
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jul 30, 5:17 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Wed Jul 30 2025
COZ086-089-093-310000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
517 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 600 PM MDT...
At 516 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Boone to 10 miles south of
Avondale. Movement was south at 15 mph.
HAZARD...Wind gusts up to 50 mph, brief pea to half inch hail, and
torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fowler and Olney Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3812 10386 3785 10433 3809 10444 3828 10412
TIME...MOT...LOC 2316Z 338DEG 11KT 3818 10419 3808 10434
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 30, 5:25 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
525 PM MDT Wed Jul 30 2025
COZ071-310000-
Southern San Luis Valley CO-
525 PM MDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COSTILLA AND EAST
CENTRAL CONEJOS COUNTIES THROUGH 600 PM MDT...
At 524 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacio, or 18 miles southeast of San Luis Valley Airport, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
San Luis, San Acacio, and Mesita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3720 10580 3734 10565 3722 10539 3702 10561
TIME...MOT...LOC 2324Z 310DEG 12KT 3723 10566
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 30, 5:39 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
539 PM MDT Wed Jul 30 2025
COZ062-063-069-072-073-076-077-310015-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
539 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHAFFEE...WESTERN
FREMONT AND NORTH CENTRAL SAGUACHE COUNTIES THROUGH 615 PM MDT...
At 538 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles north of Swissvale
to Salida. Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph, brief half inch hail, and
torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Salida, Poncha Springs, Howard, Coaldale, Waugh Mountain, Swissvale,
Decker Burn Scar, and Poncha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3856 10550 3825 10586 3849 10609 3869 10589
TIME...MOT...LOC 2338Z 315DEG 9KT 3861 10590 3851 10601
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 30, 5:53 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
553 PM MDT Wed Jul 30 2025
COZ086-089-093-310045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
553 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES THROUGH 645 PM MDT...
At 553 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Olney Springs to 10 miles
southwest of Fowler. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3820 10358 3775 10407 3805 10431 3836 10400
TIME...MOT...LOC 2353Z 314DEG 16KT 3824 10401 3806 10420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:11 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jul 30, 6:40 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 30, 6:45 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jul 30, 7:26 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 30, 8:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 30, 11:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 31, 1:04 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Jul 31, 3:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 31, 3:30 PM MDT | Special Weather Statement | PUB | Conejos | 30 min |
| Jul 31, 3:42 PM MDT | Special Weather Statement | PUB | Custer | 33 min |
| Jul 31, 3:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 31, 4:06 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano | 113 min |
| Jul 31, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 26 min |
| Jul 31, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 31, 4:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 31, 5:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 31, 5:30 PM MDT | Flash Flood Warning | PUB | Fremont | 75 min |
| Jul 31, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 31, 5:45 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 31, 5:51 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.